# SDR ASAA11410090

- Difficulty date: June 22, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538442
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 13.8 CARGO TIEDOWN TRACK CORRODED.  FABRICATED REPAIR PARTS AND REPLACED CARGO TRACK IAW B737 400 SRM 53 00 53 REPAIR 2 (CARGO TRACK REPAIR LOWER LOBE).
